MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8702, M ALEXIS LAP SYS W/KII FIOS 5/BX; DRAPE, SURGICAL

APPLIED MEDICAL RESOURCES C8702, M ALEXIS LAP SYS W/KII FIOS 5/BX; DRAPE, SURGICAL
Model Number C8702
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: ni detailed description of event: "event: during the surgical procedure after placement of the alexis in the abdomen with its cap, we realized that there was a co2 leak.The cap is removed and it is observed that the separating alexis has broken, so that the co2 escapes through the abdomen." product is available for return.Patient status: "no harm to patient was reported" type of intervention ni.
 
Event or Problem Description
Detailed description of event: "event: during the surgical procedure after placement of the alexis in the abdomen with its cap, we realized that there was a co2 leak.The cap is removed and it is observed that the separating alexis has broken, so that the co2 escapes through the abdomen." product is available for return.Additional information received via email on 25feb2021 from [name]: "the damage was noted on the body of the alexis (photo attached)" it is unknown if any instruments were used within the alexis.The case was completed by using "another device with the same reference." a photo has been provided.Patient status: "no harm to patient was reported".
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that there was a tear in the sheath.Based on the condition of the returned unit, it is likely the reported event was caused by an instrument that came into contact with the sheath during the procedure.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
C8702, M ALEXIS LAP SYS W/KII FIOS 5/BX
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11340269
Report Number2027111-2021-00338
Device Sequence Number11802882
Product Code KKX
UDI-Device Identifier00607915125721
UDI-Public(01)00607915125721(17)230306(30)01(10)1382698
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2023
Device Model NumberC8702
Device Catalogue Number101135901
Device Lot Number1382698
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR